# SDR 2001UALA02198

- Difficulty date: October 31, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N605UA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Aircraft time: 71,503 hours, 17,686 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Wire
- Condition: Broken
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS STUCK AT F5 DURING RETRACTION.  A BROKEN WIRE BETWEEN THE NR 4 T/E FLAP POSITION TRANSMITTER AND THE FLAP/SLAT ELECTRONICS UNIT (FSEU) CAUSED THE FSEU TO INITIATE T/E FLAP SHUT DOWN AND ILLUMINATE BOTH THE T/E FLAP SHUTDOWN AND T/E FLAP DISAGREE MESSAGE ON EICAS WITH T/E FLAP CAUTION LIGHT.  REPAIRED WIRING AS REQUIRED.  REPLACED FSEU AND NR 4 T/E FLAP POSITION  TRANSMITTER PER APPLICABLE MAINTENANCE MANUAL AS PRECAUTION.  OPS CHECKED T/E FLAP SYSTEM PER APPLICABLE MAINTENANCE MANUAL AND ALL OPS CHECKS ARE NORMAL.
